MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN TEMPERATURE MANAGEMENT SYSTEM, FLUID DELIVERY LINE

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN TEMPERATURE MANAGEMENT SYSTEM, FLUID DELIVERY LINE
Catalog Number 734-07
Medical Device Problem Codes Defective Component (2292); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Correction: d, e, f, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the biomed stated the user sent the arctic sun device down to biomed because half of the fluid delivery line was not maintaining inlet pressure.
 
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause of the reported issue was isolated to a failed fluid delivery line.Per additional information received, tech support spoke with biomed, who stated the fluid delivery line (fdl) was found to be faulty.Fluid delivery line (fdl) was disposed of and new one had been ordered.Device has been returned to service.They were unsure what unit the device was originally sent from.The complaint or reported issue was confirmed through other elements of the investigation to not be labeling or packaging related.A dhr review is not required as the serial/lot number is unknown.Correction: b, f, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the biomed stated the user sent the arctic sun device down to biomed because half of the fluid delivery line was not maintaining inlet pressure.Per follow up information received via phone on 03apr2025, spoke with biomed, who stated the fluid delivery line (fdl) was found to be faulty.Fluid delivery line (fdl) was disposed of and new one had been ordered.Device has been returned to service.They were unsure what unit the device was originally sent from.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ARCTIC SUN TEMPERATURE MANAGEMENT SYSTEM, FLUID DELIVERY LINE
Common Device Name
FLUID DELIVERY LINE
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key21469829
Report Number1018233-2025-01294
Device Sequence Number8658425
Product Code DWJ
UDI-Device Identifier00801741080265
UDI-Public(01)00801741080265
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number734-07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by Manufacturer04/03/2025
05/09/2025
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date04/04/2025
05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown